# SDR DHL9980712C

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT HORIZONTAL STAB L/E I/B SECTION O/B INTERIOR LOWER AREA AT APPROX FS 166 HAS CRACK DAMAGE.  STOP DRILLED CRACK AND FABRICATED REPAIR DOUBLER PER SRM 55-2-0, 1 X 1 X 7 AND 10 X 1 X 6.
